MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN LNR CONS NEUT +4 36IDX56OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PIN LNR CONS NEUT +4 36IDX56OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Model Number 1218-36-656
Medical Device Problem Codes Difficult to Insert (1316); Inadequacy of Device Shape and/or Size (1583); Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Intraoperatively during revision surgery the surgeon had issues with the liner´s metal constraining ring.Cup was explanted as a result.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Following review of the information received, it was concluded that it was not possible to determine if a potential product issue was present.The complaint shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: following review of the information received, it was concluded that it was not possible to determine if a potential product issue was present.The complaint shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN LNR CONS NEUT +4 36IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9268760
Report Number1818910-2019-113745
Device Sequence Number13915716
Product Code KWZ
UDI-Device Identifier10603295012122
UDI-Public10603295012122
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K043058
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-36-656
Device Catalogue Number121836656
Device Lot NumberJ2898T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2019
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer11/25/2019
01/28/2020
Initial Report FDA Received Date11/01/2019
Supplement Report FDA Received Date11/26/2019
01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DLT TS CER HD 12/14 36MM +1.5; PINNACLE 100 ACET CUP 56MM